# SDR CALA2022021100360

- Difficulty date: February 10, 2022
- Submitted: February 11, 2022
- Operation: Air carrier
- Aircraft: N209UA
- Make and model: Boeing 777222
- Aircraft serial: 30215
- Aircraft time: 88,474 hours, 10,584 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Skin
- Part number: 183W00614
- Condition: Punctured
- Location: Rh Elev
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ELEV HAS PUNCTURE, 29" FROM TE, 139" FROM OTBD AND .75 DIA. REF SRM 55-20-01-1A-1, SEALED WITH SPEED TAPE. LOCKING FOR MAINTENANCE FERRY. UNLOCKED TO CLEAR LOGPAGE PERFORMED BY EMP V902560 ON HAECO NR 9473850,RIGHT ELEVATOR OTBD REWORK MOMENT(MR)=0.088*12.5= +1.1 IN.LB. BALANCE CONDITION WITH AREA UPPER SURFACE DAMAGED AREA PERMANENT REPAIRED AS PER SRM 5 IN LIMIT. RII BY TA636,EMP NO.V903313. 5-20-01-2R-1 REPAIR 1 TABLE 201 PARA4.D AND SRM 51-70-04-2R-2 RE PAIR 2 REV 88.ADDER WEIGHT=40 GRAM(0.088LB),MOMENT ARM=12.5INCH, RII BY TA636, EMP NO.V903313
